On k -domatic numbers of graphs

Bohdan Zelinka

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 2, page 309-313
  • ISSN: 0011-4642

How to cite


Zelinka, Bohdan. "On $k$-domatic numbers of graphs." Czechoslovak Mathematical Journal 33.2 (1983): 309-313. <http://eudml.org/doc/13384>.

author = {Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
keywords = {dominating set; domatic partition; domatic number},
language = {eng},
number = {2},
pages = {309-313},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On $k$-domatic numbers of graphs},
url = {http://eudml.org/doc/13384},
volume = {33},
year = {1983},

AU - Zelinka, Bohdan
TI - On $k$-domatic numbers of graphs
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 2
SP - 309
EP - 313
LA - eng
KW - dominating set; domatic partition; domatic number
UR - http://eudml.org/doc/13384
ER -


  1. Borowiecki M., Kuzak M., On the k -stable and k -dominating sets of graphs. In: Graphs, Hypergraphs and Block Systems, Proc. Symp. Zielona Góra 1976, ed. by M. Borowiecki, Z. Skupień, L. Szamkołowicz, Zielona Góra 1976. (1976) 
  2. Cockayne E. J., Hedetniemi S. T., 10.1002/net.3230070305, Networks 7 (1977), 247-261. (1977) MR0483788DOI10.1002/net.3230070305

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.